# SDR CLCA20130607001

- Difficulty date: June 7, 2013
- Submitted: June 7, 2013
- Operation: Air carrier
- Aircraft: N985AR
- Make and model: Doug MD-11F
- Aircraft serial: 48430
- Aircraft time: 70,660 hours, 10,886 cycles
- System (JASC): 2170 · Humidity Control System
- Part: Coalescer Bag
- Condition: Dirty
- Location: Ac Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LEVEL 3 ALERT CABIN SMOKE.  AFTER DEPARTING, AT ABOUT 20 MINUTES OR SO INTO THE FLIGHT AND AT 33K FLIGHT ALT "LEVEL 3" CABIN SMOKE ALERT DISPLAYED ON EAD.  RETURN TO DEPARTURE.  FOUND CONDENSATION IN MAIN CABIN COMING FROM PACK NR 2.  R & R COALESER ON PACK NR 2 IAW 21-54-04.  OPS CHECK OF CARGO SMOKE DETECTORS, OPS CHECK PASSED NO FURTHER CONDENSATION NOTED, ACFT RETURNED TO SERVICE.
